# SDR USAA950449

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2074 - UNABLE TO RETRACT NOSE GEAR AFTER TAKEOFF.  CREW RECYCLED GEAR AND NOSE GEAR STILL WOULD NOT RETRACT. FLIGHT RETURNED TO BDL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE GEAR RETRACT PIN INSTALLED. REMOVED AND INSTALLED IN FLIGHT DECK.  OK FOR SERVICE.  (M)
